# SDR SWAA2023101399850

- Difficulty date: September 12, 2023
- Submitted: October 13, 2023
- Operation: Air carrier
- Aircraft: N8555Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63600
- Aircraft time: 19,194 hours, 9,554 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Panel
- Part number: UNKNOWN
- Condition: Damaged
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 334GB PANEL ASSEMBLY - ELEVATOR HINGE COVER ACCESS - LH LOWER SLIDING METAL FIN WITH KNIFE EDGE DAMAGE. PANEL 333AB PANEL ASSEMBLY - ELEVATOR ACCESS SLIDING METAL FIN WITH KNIFE EDGE DAMAGE.<[01] REMOVED AND REPLACED PANEL 334GB PANEL ASSEMBLY - ELEVATOR HINGE COVER ACCESS - LH LOWER SLIDING METAL PER REF SRM 51-40-02-0G-0;[02] REMOVED AND REPLACED PANEL 333AB PANEL ASSEMBLY - ELEVATOR HINGE COVER ACCESS - LH LOWER SLIDING BLADE METAL PER REF SRM 51-40-02-0G-0;[03] VERIFIED STEP 2.
